| Medical Device Problem Codes |
Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (case damage w/moisture) issue.The reporter alleged the battery compartment was cracked, and moisture was present behind the display.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 05-jun-2018 with the following findings: a visual inspection of the pump revealed moisture behind the display lens and corrosion in the in the battery compartment.The battery compartment was observed to be cracked on the side from threads to cover.A leak test revealed a battery compartment leak.The pump¿s cover was removed and internal moisture corrosion was found on the printed circuit board and the keypad connector.